سیویلیکا را در شبکه های اجتماعی دنبال نمایید.

THREE SOLUTIONS FOR A CLASS OF QUASILINEAR DIRICHLET ELLIPTIC SYSTEMS INVOLVING (P,Q)-LAPLACIAN OPERATOR

Publish Year: 1391
Type: Conference paper
Language: English
View: 1,152

This Paper With 6 Page And PDF Format Ready To Download

Export:

Link to this Paper:

Document National Code:

ICNMO01_097

Index date: 9 March 2013

THREE SOLUTIONS FOR A CLASS OF QUASILINEAR DIRICHLET ELLIPTIC SYSTEMS INVOLVING (P,Q)-LAPLACIAN OPERATOR abstract

We investigate the existence of three distinct solutions for a class of quasilinear Dirichlet elliptic systems involving the (p,q)-Laplacian operator. Our main tool is a recent three critical points Theorem of B. Ricceri [On a three critical points theorem, Arch. Math (Basel) 75 (2000) 220-226.

THREE SOLUTIONS FOR A CLASS OF QUASILINEAR DIRICHLET ELLIPTIC SYSTEMS INVOLVING (P,Q)-LAPLACIAN OPERATOR Keywords:

THREE SOLUTIONS FOR A CLASS OF QUASILINEAR DIRICHLET ELLIPTIC SYSTEMS INVOLVING (P,Q)-LAPLACIAN OPERATOR authors

G. A. Afrouzi

Corresponding author: Department of Mathematics ,Faculty of Mathematical Sciences ,University of Mazandaran, Babolsar ,Iran

M MAHDAVI

Department of Mathematics Sciences , University of Mazandaran, Babolsar, Iran

مراجع و منابع این Paper:

لیست زیر مراجع و منابع استفاده شده در این Paper را نمایش می دهد. این مراجع به صورت کاملا ماشینی و بر اساس هوش مصنوعی استخراج شده اند و لذا ممکن است دارای اشکالاتی باشند که به مرور زمان دقت استخراج این محتوا افزایش می یابد. مراجعی که مقالات مربوط به آنها در سیویلیکا نمایه شده و پیدا شده اند، به خود Paper لینک شده اند :
Afrouzi, G.A., and Heidarkhani, S, "Existence of three solutions for ...
Afrouzi, G.A. , Heidarkhani, S., and O'Regan, D. "Three solutions ...
Afrouzi, G.A., Heidarkhani, S., "Existence of three solutions for a ...
Boccardo, L., Figueiredo, D., _ Some remarks on a system ...
Bonanno, G., Heidarkhani, S., and ORegan, D., _ Multiple solutions ...
Djellit, A., Tas, S., "Quasilinear elliptic systems with critical sobolen ...
Kristaly, A.. "Existence of two non-trivial solutions for a class ...
Chun Li, Chun-Lei Tang, "Three solutions for a class of ...
Ricceri, B., _ On _ three critical points theorem", Arch. ...
Ricceri, B., _ Existence of three solutions for a class ...
Talenti, G. "Some inequalities of Sobolev iype on two -dimensional ...
Zeidler, E. _ Nonlinear Functional Analysis and its Applications" , ...
نمایش کامل مراجع